# SDR TWAA9806601

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND RT WING LE WITH CRACK AT LOWER AFT FASTENER IN LE ABOVE LE PANEL NR 1211A. INSTALLED NEW RIB PER SRM 51-01 PAGE 1.  (M)
